A Minimax Inequality for Inscribed Cones

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)148-155
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Volume176
Issue number1
DOIs
StatePublished - Jun 1993

Fingerprint

Minimax Inequality
Cones
Cone

ASJC Scopus subject areas

  • Applied Mathematics
  • Analysis

Cite this

A Minimax Inequality for Inscribed Cones. / Lutwak, E.

In: Journal of Mathematical Analysis and Applications, Vol. 176, No. 1, 06.1993, p. 148-155.

Research output: Contribution to journalArticle

@article{6a3d5b32f97e4aedaf2c7f4c7b9288a8,
title = "A Minimax Inequality for Inscribed Cones",
author = "E. Lutwak",
year = "1993",
month = "6",
doi = "10.1006/jmaa.1993.1205",
language = "English (US)",
volume = "176",
pages = "148--155",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - A Minimax Inequality for Inscribed Cones

AU - Lutwak, E.

PY - 1993/6

Y1 - 1993/6

UR - http://www.scopus.com/inward/record.url?scp=43949170668&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=43949170668&partnerID=8YFLogxK

U2 - 10.1006/jmaa.1993.1205

DO - 10.1006/jmaa.1993.1205

M3 - Article

VL - 176

SP - 148

EP - 155

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -